Thank you very much for all of this information. Today is a really down day because of the weather and the fact that she broke out with something during the week and we don't know what caused it. It sort of looks like a bartonella rash, but it is not identical to what pictures I have looked at. It is now fading, but was itchy. She was on minocycline and cipro and the doctor stopped both of them because of what happened. We waited a couple of days, and started a new med, Doryx 100 mg BID as this will be the oral she will take along with the IV. Well, this a.m. she said her throat felt funny and her tongue felt like it weighed 20 pounds. I am very scared and won't give her another dose, because it seems like she has developed an allergy to the "cyclines" now.
After reading your posts it made me feel a lot better that this can be done the way the doctor said. We are seeing the hematologist tomorrow (in the predicted noreaster) and hopefully will get more positive news as to how to deal with this issue. I am very worried about her being off all meds and this bacteria multiplying, etc. I can't wait for the IV to start.
Tracy Will -- I am going to let you know how we make out tomorrow and hope you will share your story will us, too. I have encouraged Marissa to register on that website, but she is very nervous about what will go on this coming week. I think it will do her a lot of good to chat with other patients where she can learn about what they are going through and can share her worries, etc.
Thank you very, very much -- all of you.